Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Transformations that do not accept a finite invariant measure


Authors: Arshag Hajian and Yuji Ito
Journal: Bull. Amer. Math. Soc. 84 (1978), 417-427
MSC (1970): Primary 28A65, 28A70, 43A05
DOI: https://doi.org/10.1090/S0002-9904-1978-14482-6
MathSciNet review: 0466487
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Martin H. Ellis and Nathaniel A. Friedman, On eventually weakly wandering sequences, Studies in probability and ergodic theory, Adv. in Math. Suppl. Stud., vol. 2, Academic Press, New York-London, 1978, pp. 185–194. MR 517260
  • 2. Martin H. Ellis and Nathaniel A. Friedman, Gap sequences and eventually weakly wandering sequences, Studies in probability and ergodic theory, Adv. in Math. Suppl. Stud., vol. 2, Academic Press, New York-London, 1978, pp. 195–205. MR 517261
  • 3. A. Hajian, Strongly recurrent transformations, Pacific J. Math. 14 (1964), 517-523. MR 165067
  • 4. A. Hajian, On ergodic transformations defined on an infinite measure space, Proc. Amer. Soc 16 (1965), 45-48. MR 169987
  • 5. A. Hajian and Y. Ito, Iterates of measurable transformations and Markov operators, Trans. Amer. Math. Soc. 17 (1965), 371-386. MR 209442
  • 6. A. Hajian and Y. Ito, Weakly wandering and related sequences, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 8 (1967), 315-324. MR 222252
  • 7. A. Hajian, Y. Ito and S. Kakutani, Invariant measures and orbits of dissipative transformations, Advances in Math. 9 (1972), 52-65. MR 302860
  • 8. A. Hajian, Y. Ito and S. Kakutani, Orbits, sections and induced transformations, Israel J. Math. 18 (1974), 97-115. MR 369658
  • 9. A. Hajian, Y. Ito and S. Kakutani, Full groups and a theorem of Dye, Advances in Math. 17 (1975), 48-59. MR 374384
  • 10. A. Hajian and S. Kakutani, Weakly wandering sets and invariant measures, Trans. Amer. Math. Soc. 110 (1964), 136-151. MR 154961
  • 11. A. Hajian and S. Kakutani, An example of an ergodic m.p.t. defined on an infinite measure space, Proc. on Ergodic Theory, Lecture Notes in Math., vol. 160, Springer-Verlag, Berlin and New York, 1970. MR 269807
  • 12. T. Hamachi and M. Osikawa, On zero type and positive type transformations with infinite invariant measure, Mem. Fac. Sci. Kyushu University 25 (1971), 280-295. MR 306454
  • 13. Eberhard Hopf, Theory of measure and invariant integrals, Trans. Amer. Math. Soc. 34 (1932), no. 2, 373–393. MR 1501643, https://doi.org/10.1090/S0002-9947-1932-1501643-6
  • 14. S. Kakutani, Classification of ergodic groups of automorphisms, Proc. on Func. Anal. and Related Topics, Tokyo, April 1969, pp. 392-397.
  • 15. S. Kakutani, A problem in equidistribution, Conference in Measure Theory, Oberwolfach 1975, Lecture Notes in Math., vol. 541, Springer-Verlag, Berlin and New York, 1975. MR 457678
  • 16. U. Krengel and L. Jones, Transformations without a finite invariant measure, Advances in Math. 12 (1974), 275-295. MR 340548
  • 17. U. Krengel and L. Sucheston, On mixing in infinite measure spaces, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 13 (1969), 150-164. MR 254215

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 28A65, 28A70, 43A05

Retrieve articles in all journals with MSC (1970): 28A65, 28A70, 43A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1978-14482-6

American Mathematical Society